# SDR 07FDEA04553

- Difficulty date: October 10, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 56,349 hours, 19,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A5398621700000
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER SPLICE REPAIR AT STRINGER 52L FRAME 59/60 REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING APPROVED DATA.  STRINGER COUPLING MATERIAL TYPE AND MATERIAL TEMPER DID NOT CONFORM TO A310 SRM REQUIREMENTS, REMOVED AND RPLACED STRINGER COUPLING REPAIR IAW A310-  200 SRM 53-10-14 FIG 201.
